I am going to seriously go CRAZY soon!!

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
Post Reply
jy13131
Posts: 204
Joined: Wed Jan 14, 2009 4:39 pm

I am going to seriously go CRAZY soon!!

Post by jy13131 »

:shock:
I am having a bad attitude moment! I went on Sinemet 4 days ago, off my requip to try and take a holiday and as a last resort before opiates. It is not working and now I am worse with augmentation hitting hard. I had to go on it because I want to do everything I can before taking opiates but what I wouldn't give now for some decent sleep without my muscles and nerves and fibers all tensed up waiting for the ultimate assault! I even took a klonopin (after taking baclofen, neurontin and sinemet) and it isn't WORKING!!! I caved an hour ago and took my requip and ITS not WORKING either. So I am here typing on my computer trying not to eat innappropriately out of boredom, while being quiet so as not to disturb my boyfriend, but I AM GOING CRAZY and ......I think I might cry :cry:
jy13131

jy13131
Posts: 204
Joined: Wed Jan 14, 2009 4:39 pm

Post by jy13131 »

300 more milligrams of neurontin? sure why not give it a shot! I would think there would be more people up on this board in the middle of the night considering the circumstances :wink:
jy13131

jy13131
Posts: 204
Joined: Wed Jan 14, 2009 4:39 pm

Post by jy13131 »

Oh my gosh, I sound crazy AND I'm talking to myself :roll:
jy13131

ViewsAskew
Moderator
Posts: 16259
Joined: Thu Oct 28, 2004 6:37 am
Location: Los Angeles

Post by ViewsAskew »

JY, when you stop the dopaminergics, it can be REALLY hard for a week or two or even three. It's almost impossible to do for many of us.

Friday nights are typically boring on the board, unfortunately. I've been playing with my African Violets, so not here. I'm finally without RLS and am heading to bed.

I hope you get some sleep.

Please be careful in taking the meds. When we get crazed with RLS, we can do just about anything to make it go away. The more crazy it gets the more anxious we get, and round and round. Even if it seems the hardest thing in the world, try to take a deep breath and let go of some of the anxiety. Instead of fighting that you have RLS, find something do to that will keep you busy and accept that this is where you are right now. Sounds crazy, but it can really help to deescalate the crazy feelings. It's also not easy to do!
Ann - Take what you need, leave the rest

Managing Your RLS

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation, and are not medical advice.

runkrun
Posts: 74
Joined: Fri Jun 12, 2009 2:54 pm

Post by runkrun »

If your augmenting you should not be taking Sinemet! It will just make you worse! It has been my experience that I augmented on Sinemet, Requip and Mirapex. My physician from Mayo said no DA's if augmentation happens with each medication. How high of a dose of Neurontin are you on? 3600 mgs is the max. When that dose did'nt work any longer I then changed to Lyrica. (I think I've mentioned that to you in the past) You may want to try that since your hesitant in taking opiates. Can you see your physician on Monday morning?

jy13131
Posts: 204
Joined: Wed Jan 14, 2009 4:39 pm

Post by jy13131 »

Last night I took a total of 600 milligrams neurontin which is more than I usually take. I use it mostly to "take the edge off" my creepy crawlies. Last night it was a force with which there was NO reckoning! I finally fell asleep at 3ish after taking a total of 1 mg of clonazepam. I am going to keep busy today now that I have stopped sobbing and try to make a plan for tonight. Is it unreasonable to call my dr on Saturday? Or should I just do the best I can til Monday?
Thanks for all your support :D
jy13131

SquirmingSusan
Posts: 2991
Joined: Sun Nov 12, 2006 4:08 am
Location: Minnesota
Contact:

Post by SquirmingSusan »

Is your doctor willing to prescribe opiates? At this point those are probably the only meds that will help you. In that case you might try the ER. If you go there in tears and in a lot of pain, they're going to give you something. You may also want to ask about tramadol. It's not a controlled substance, but works like an opiate. Doctors are a bit more free with that usually, if you're not on other meds like antidepressants.
Susan

jy13131
Posts: 204
Joined: Wed Jan 14, 2009 4:39 pm

Post by jy13131 »

He will prescribe opiates when the time comes, but as I have said in other posts, I am an addict in recovery (and want to stay there!) So I am looking for any other option. I've had plenty of tears since last night but thankfully tonight is starting off better. I feel like my body had a 5 hour seizure last night. Tonight my legs are crampy and fatigued. I went to the health food store and got Newton's Homeopathic remedy for RLS. I don't have much hope for that but am wanting to try everything. I also am going to the chiropractor to make sure my lower back pain has nothing to do with anything RLS related. Not much hope there either, but what the heck!
jy13131

jy13131
Posts: 204
Joined: Wed Jan 14, 2009 4:39 pm

Post by jy13131 »

1 mg requip, 2 mgs lunesta and 6 drops of Newton's and I slept like a NORMAL person!! Its like Heaven to sleep like that! I think I was just burnt out from the night before but whatever it was I will take it!
jy13131

Aiken
Posts: 880
Joined: Thu Jul 14, 2005 6:53 am

Post by Aiken »

Regarding the opiates...

I have an immediate family member who's also in recovery, so I understand why you're worried. However, you're already in hell, so worrying that you're going to be in hell, even if it's a different one and somewhat worse, is counter-productive. You're barely able to function, from the sound of it. There's not much point in being in recovery if you can't live the life you've recovered. If anything, being in a constant state of misery seems like a far worse way to jeopardize your recovery.

I think you might be able to do what Zach does, if you have someone close to you who can be your gatekeeper. I support his plan. Find a parent, a spouse, someone like that, to whom you give your medication and receive only a day's worth (or less) at a time, and under absolutely no circumstances will they allow you to have more than your prescription allows. It's an unfortunate thing to need to do, but if you're in recovery, I think you're probably familiar with the basic concept of not being able to do everything on your own.

There may be days when your allotted amount is inadequate, but those are the days you could pop a sinemet, because *that* is the sort of thing sinemet is for: occasional use for breakthrough symptoms.
Disclaimer: I often talk about what I do and what works for me, but these are specific to me and you should always consult a healthcare professional before trying these things yourself, lest you endanger your health or life.

jy13131
Posts: 204
Joined: Wed Jan 14, 2009 4:39 pm

Post by jy13131 »

Yes, I understand. I have someone in my life who can help me with my meds like that. I will keep plugging away at this and take it one step at a time. I will cross the opiate bridge when I get there. But I appreciate having a place to vent where people understand!
jy13131

Post Reply